MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5694/j.1326-5377.1997.tb138845.x

Медицинская библиотека · The Medical journal of Australia · 1997

Ephedrine abuse causing acute myocardial infarction.

Cockings J G, Brown M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

"On the street", the more expensive illegal psychostimulants, such as cocaine or amphetamine, may be mixed with or substituted for cheaper drugs such as ephedrine-with added risk to the user. We report diffuse myocardial injury in a 25-year-old man who presented with pulmonary oedema after intravenously injecting himself with ephedrine, believing it to be amphetamine.

Для цитирования: Cockings J G, Brown M. Ephedrine abuse causing acute myocardial infarction.. The Medical journal of Australia. 1997. DOI: 10.5694/j.1326-5377.1997.tb138845.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.